RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 3, Pages 363–374 (Mi mz510)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Majorant Method for the Cauchy–Kovalevskaya Problem

O. È. Zubelevich

M. V. Lomonosov Moscow State University

Abstract: We present a theory which allows us to justify the existence theorems and derive majorant estimates for solutions of the Cauchy problem for a countable system of partial differential equations. Our results also allow to estimate the maximum existence interval for a solution.

DOI: https://doi.org/10.4213/mzm510

Full text: PDF file (234 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:3, 329–339

Bibliographic databases:

UDC: 517.955
Received: 05.10.2000

Citation: O. È. Zubelevich, “On the Majorant Method for the Cauchy–Kovalevskaya Problem”, Mat. Zametki, 69:3 (2001), 363–374; Math. Notes, 69:3 (2001), 329–339

Citation in format AMSBIB
\Bibitem{Zub01}
\by O.~\`E.~Zubelevich
\paper On the Majorant Method for the Cauchy--Kovalevskaya Problem
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 3
\pages 363--374
\mathnet{http://mi.mathnet.ru/mz510}
\crossref{https://doi.org/10.4213/mzm510}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846835}
\zmath{https://zbmath.org/?q=an:0992.35004}
\elib{http://elibrary.ru/item.asp?id=14268641}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 3
\pages 329--339
\crossref{https://doi.org/10.1023/A:1010279307669}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169324200006}


Linking options:
  • http://mi.mathnet.ru/eng/mz510
  • https://doi.org/10.4213/mzm510
  • http://mi.mathnet.ru/eng/mz/v69/i3/p363

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zubelevich O., “Evolution Differential Equations in Frechet Sequence Spaces”, Colloq. Math., 143:2 (2016), 251–264  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Zubelevich O., “Evolution Differential Equations in Frechet Space With Schauder Basis”, Funkc. Ekvacioj-Ser. Int., 60:2 (2017), 213–237  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:421
    Full text:179
    References:51
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020